# SDR MEX2003128

- Difficulty date: April 9, 2003
- Submitted: April 21, 2003
- Operation: Air carrier
- Aircraft: N168PL
- Make and model: Doug MD-88
- Aircraft serial: 53174
- Engine: Pwa JT8D
- System (JASC): 3240 · Landing Gear Brake System
- Part: Transducer
- Part number: 4062575
- Condition: Failed
- Location: Brakes
- Part time: 10,460 hours, 6,023 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT REJECTED TAKEOFF, MAIN WHEEL LIGHT WAS ON.  AT PLATFORM WHEELS WERE CHECKED FOR FREE DRAFT AND THE FOUR ANTI-ICE TRANSDUCER WERE CHECKED, DETECTING ONE PIN BENT OF TRANSDUCER WHEEL NUMBER 2 PIN WAS STRAIGHTEN.  DURING OVERNIGHT SERVICE TRANSDUCER NUMBERS 2 AND 4 WERE REPLACED IAW MM AND WIRING CONNECTOR OF TRANSDUCER NR 4 WAS REPAIRED IAW MM, MAIN GEAR BRAKE NR 2 WAS REPLACED AND ANTI SKID WAS TESTED IAW MM, ALL CORRECT.
